# SDR DL757960322

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: AS11506K0451
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKOFF, LANDING GEAR WOULD NOT RETRACT.  FOUND LEFT SHUTTLE VALVE FUSE SET.  FOUND LEFT TRUCK POSITION PRESSURE LINE BLOWN.  REPLACED LEFT SHUTTLE VALVE FUSE AND LEFT TRUCK POSITION ACTUATOR.  ALSO, REPLACED BLOWN LINE AND OPERATION NORMAL.
